# SDR QXEA9801360

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 3,000 FEET, GOT SMOKE WARNING LIGHT.  LIGHT CAME ON FOR 2-3 SECONDS AND WENT OUT, CAME BACK ON IN 15-20 SECOND AND REPEATED ON / OFF CYCLE CONTINUOUSLY DURING RETURN TO FIELD.  FLIGHT ATTENDANT REPORTED CAUSTIC ODOR AND BURNING EYES.  GROUND RAN AIRCRAFT FOR 1.5 HOURS AT 90 PERCENT TORQUE.  CYCLED TEMP BETWEEN HOT AND COLD MANY TIMES WITH NO SMOKE, ODOR OR BURNING EYES NOTICED.  TESTED BAGGAGE BAY SMOKE DETECTORS, TESTED GOOD.  INSPECTED UNDER BAGGAGE BAY PANELS 144EZ-251HZ AND 251EZ FOR ANY POSSIBLE DEFECTS, NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RELEASED FOR TEST FLIGHT.  TEST FLIGHT SATISFACTORY.
